Advertisement

On solvability by λI-terms

  • J. W. Klop
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 37)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    HENK BARENDREGT, A characterization of terms of the λI-calculus having a normal form. Journal of Symbolic Logic, vol. 38, nr. 3, pp. 441–445.Google Scholar
  2. [2]
    HENK BARENDREGT, A one point base for the λK-calculus, mimeographed.Google Scholar
  3. [3]
    C. BÖHM, A two point base for the combinatory semigroup, hand-written note.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1975

Authors and Affiliations

  • J. W. Klop
    • 1
  1. 1.Mathematical InstituteBudapestlaanUtrechtHolland

Personalised recommendations